# SDR DXTA2020010603304

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 11,147 hours, 7,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Condition: Out Of Position
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DID NOT OPEN/CLOSE - AFTER PARKING, WITH BOTH BATTERY MASTER SWITCHES ON, THE MAIN CABIN DOOR RED BUTTON WOULD NOT DEPRESS AND THE MAIN CABIN DOOR WOULD NOT OPEN. SEVERAL ATTEMPTS WERE MADE. THE PRECATCH RELEASE LEVER ALSO WOULD NOT OPEN THE DOOR. AFTER APPROXIMATLY 5 MINUTES THE RED BUTTON IN THE DOOR HANDLE OPERATED NOTMALLY AND WE WERE ABLE TO OPEN THE DOOR. WE DID NOT EXPERIENCE INDICATIONS THAT THE AIRCAFT DID NOT DEPRESURRIZE NORMALLY. THE PRECATCH RELEASE LEVER WILL NOT STOW. ( CORRECTIVE ACTION) REPOSITIONED THE PRECATCH RELEASE IN THE CORRECTG ORIENTATION WITH THE CAM, OPS CHECK OF THE DOOR GOOD WITH NO CAS MESSAGE NOTED RE CE680 AMM 52-10-00
